# SDR FDEA201309082161

- Difficulty date: September 8, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 89,414 hours, 15,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 935, X=8.5 FOUND CORRODED AT CROWN AREA. REPAIRED BY  SECTIONAL REPLACEMENT FROM BS 909 - 949, IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 53.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 117
